MathSciNet Relay Station
MathSciNet bibliographic data
MR2683633 60G50 (60J65)
Barlow, Martin T.; Masson, Robert Exponential tail bounds for loop-erased random walk in two dimensions. Ann. Probab. 38 (2010), no. 6, 2379–2417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement